Please use this identifier to cite or link to this item:
Title: Extensions of maps defined on many fibres
Author: Barja Yáñez, Miguel Ángel
Naranjo del Val, Juan Carlos
Keywords: Geometria algebraica
Superfícies algebraiques
Algebraic geometry
Algebraic surfaces
Issue Date: 1998
Publisher: Universitat de Barcelona
Abstract: Let S be a fibred surface. We prove that the existence of morphisms from non countably many fibres to curves implies, up to base change, the existence of a rational map from S to another surface fibred over the same base reflecting the properties of the original morphisms. Under some conditions of unicity base change is not needed and one recovers exactly the initial maps.
Note: Reproducció del document publicat a:
It is part of: Collectanea Mathematica, 1998, vol. 49, num. 2-3, p. 227-238
ISSN: 0010-0757
Appears in Collections:Articles publicats en revistes (Matemàtiques i Informàtica)

Files in This Item:
File Description SizeFormat 
169860.pdf122.43 kBAdobe PDFView/Open

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.